Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Quitting meth, experiencing bruised swollen fingers and wrists, back spasms. Why is it ?

I am a meth addict, I ve only ever smoked it. My mist recent binge was nearly 18 months daily user, very few rest periods. I could eat and sleep while using. I quit 17 days ago and have been experiencing bruised and swollen fingers and wrists. One finger healed, my wrist flared up and then my thumb on my other hand . It has been persisting for about 9 days now. I was seen for back spasms in the ER 7 days ago and mentioned these symptoms to the Dr. She did not seem concerned. I was very forthcoming about my drug use and history. I m really starting to freak out
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I applaud you for trying to quit meth. There may be masked symptoms when you were on meth that are becoming apparent. I would advise you to see a local doctor to get the necessary investigations and imaging studies done after a thorough history and physical to make sure you have nothing serious going on or get treatment for any condition that you may be having that is causing you to have these symptoms.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor